Towards pointvalue characterizations in multi-parameter algebras

Abstract : We extend classical results from the Colombeau algebra, concerning point-value characterizations of generalized functions, to the more general case of multi-parameter (C,E,P)–algebras. Our investigations include considerations of the different definitions of subspaces related to tempered generalized functions.
Document type :
Journal articles
Complete list of metadatas

Cited literature [15 references]  Display  Hide  Download

https://hal.univ-antilles.fr/hal-01865922
Contributor : Maximilian Hasler <>
Submitted on : Sunday, September 2, 2018 - 4:17:20 PM
Last modification on : Friday, March 29, 2019 - 12:20:05 AM
Long-term archiving on : Tuesday, December 4, 2018 - 12:26:33 PM

File

NSJOM_41_1_021_031.pdf
Publisher files allowed on an open archive

Licence


Distributed under a Creative Commons Attribution 4.0 International License

Identifiers

  • HAL Id : hal-01865922, version 1

Collections

Citation

Maximilian F. Hasler, Jean-André Marti. Towards pointvalue characterizations in multi-parameter algebras. Novi Sad J. Math, 2011, 41 (1), pp.21 - 31. ⟨hal-01865922⟩

Share

Metrics

Record views

54

Files downloads

10